Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 26, 2016, 2:45 AM CDT for Outagamie County, Wisconsin. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2016, 2:45 AM CDT (07:45 UTC)
- Expired
- Jun 26, 2016, 3:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 29 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:57 AM CDT | HAIL 0.88 | Black Creek, WI | |
| Jun 26, 3:00 AM CDT | TSTM WND DMG | 1 W Seymour, WI | INTERSECTION OF FRENCH ROAD AND COUNTY ROAD G. TREES DOWN. |
| Jun 26, 3:02 AM CDT | TSTM WND DMG | 1 Sw Seymour, WI | INTERSECTION OF HWY 47 AND COUNTY ROAD G. TREE BRANCHES DOWN AND SILO TOP SNAPPED. |
| Jun 26, 3:05 AM CDT | TSTM WND DMG | 1 N Seymour, WI | INTERSECTION OF HIGHWAY 55 AND COUNTY ROAD VV. POWER LINES DOWN. TREES DOWN ON A HOUSE AND A CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
612
WUUS53 KGRB 260745
SVRGRB
WIC087-260815-
/O.NEW.KGRB.SV.W.0059.160626T0745Z-160626T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
245 AM CDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 315 AM CDT
* AT 244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NAVARINO WILDLIFE AREA TO 6 MILES SOUTH OF NEW
LONDON...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK
CREEK...DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
4424 8874
TIME...MOT...LOC 0744Z 273DEG 47KT 4465 8855 4428 8872
HAIL...0.88IN
WIND...60MPH
$$
TDH3 follow-up statements
527
WWUS53 KGRB 260750
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 AM CDT SUN JUN 26 2016
WIC087-260815-
/O.CON.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
250 AM CDT SUN JUN 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR OUTAGAMIE COUNTY...
AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF NAVARINO WILDLIFE AREA TO 8 MILES
SOUTHEAST OF NEW LONDON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK CREEK...
DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
4424 8874
TIME...MOT...LOC 0750Z 288DEG 45KT 4455 8853 4428 8865
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
TDH453
WWUS53 KGRB 260805
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT SUN JUN 26 2016
WIC087-260815-
/O.CON.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
305 AM CDT SUN JUN 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR OUTAGAMIE COUNTY...
AT 302 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BLACK CREEK TO NEAR APPLETON...
MOVING EAST AT 55 MPH. RADAR INDICATES THE STRONGEST STORM IS
TRACKING OVER NORTHEAST OUTAGAMIE COUNTY.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK CREEK...
DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
4424 8874
TIME...MOT...LOC 0802Z 273DEG 47KT 4454 8835 4427 8847
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
TDH186
WWUS53 KGRB 260817
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 AM CDT SUN JUN 26 2016
WIC087-260823-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
317 AM CDT SUN JUN 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR OUTAGAMIE COUNTY WILL EXPIRE
AT 315 AM CDT...
A TORNADO WARNING HAS BEEN ISSUED FOR EASTERN OUTGAMIE COUNTY.
LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
4424 8874
TIME...MOT...LOC 0812Z 273DEG 47KT 4454 8835 4427 8847
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:37 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 26, 2:37 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 237 AM CDT SUN JUN 26 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 237 AM CDT Sun Jun 26 2016 A cold front that was forecast to push across most of Wisconsin overnight will bring an end to showers and thunderstorms as it passes to the east. 00Z models showed the front and some rain lingering into the morning across eastern Wisconsin so have left some pops in the east for at least the early part of the morning. Once the front passes and the rain departs skies should become partly cloudy/mostly clear for the rest of the day as drier air makes its way into the forecast area. Clouds will increase across northern Wisconsin tonight in surface cyclonic flow ahead of a mid level short wave that is expected to move into the state on Monday. This will also bring a chance for showers to northern Wisconsin on Monday, but the rest of the area should just see an increase in clouds. Highs are expected to be well above normal today, but a little cooler and drier than Saturday. It should be a bit cooler tonight, but still warmer than normal. Highs on Monday will be a little below normal and around 10 degrees cooler than today. .LONG TERM...Monday Night Through Saturday Issued at 237 AM CDT Sun Jun 26 2016 Northwest flow aloft will dominate much of the week and even into next weekend with cooler readings. Series of short wave troughs dropping through the area will provide spotty chances of rainfall. With the deeper moisture pushed well south of the area rainfall amounts will be limited. First chance of showers will be Monday into Monday night as a shortwave trough drops southeast over Upper Michigan and Northeast Wisconsin before departing to the east Monday night. After a few quiet days, Medium range progs in fair agreementwith dropping another but more robust shortwave trough over the area toward thursday. Will keep thunderstorm chances going thursday with a cold front passage and reinforcing shot of cooler air. && .AVIATION...for 06Z TAF Issuance Issued at 1239 AM CDT Sun Jun 26 2016 Mainly VFR flying conditions with scattered showers and thunderstorms ahead of the main area line of showers and storms that extended from northern Wisconsin into northeast Iowa at 05Z. Ceilings were a generally a mix of VFR and MVFR within the area of showers and storms, with some IFR ceilings in far northern Wisconsin. Visibilities were MVFR and IFR in the some of the heaviest rainfall. The showers and storms will make their way out of the area as a cold front continues across central and eastern Wisconsin. Have VFR ceilings once the front passes. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......TDH AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT SAT JUN 25 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS ARE THE PRIMARY THREAT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO LATE EVENING HOURS. THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE A LITTLE LOWER THAN AREAS TO THE WEST. SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH COULD RESULT IN SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 254 PM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO THIS EVENING. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO SMALL CRAFT. KALLAS/SKOWRONSKI
In the hours before
Local storm report, Jun 25, 10:11 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 3 W MONICO 45.58N 89.17W
06/25/2016 E0.25 INCH ONEIDA WI PUBLIC
&&Special weather statement, Jun 25, 10:45 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT SAT JUN 25 2016 WIZ010-011-018-019-021-260445- NORTHERN OCONTO COUNTY WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI- 1045 PM CDT SAT JUN 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR LANGLADE...SOUTHERN ONEIDA... SOUTHERN FOREST...NORTHERN OCONTO AND LINCOLN COUNTIES UNTIL 1145 PM CDT... AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW WOOD WILDLIFE AREA TO NEAR CARTER. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. ALSO...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 1 TO 2 INCHES WITHIN AN HOUR. THE INTENSE RAINFALL WILL LEAD TO URBAN STREET FLOODING. STRONG THUNDERSTORMS WILL BE NEAR... MOUNTAIN AROUND 1055 PM CDT. ANTIGO AROUND 1100 PM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JEFFRIS...BRYANT... POLAR...ORMSBY...BOULDER LAKE CAMPGROUND...TOWNSEND...LENNOX...LAKEWOOD... SPIRIT FALLS AND MOLE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THESE STORMS PASS. && LAT...LON 4556 9004 4555 8844 4512 8844 4513 9004 TIME...MOT...LOC 0340Z 345DEG 48KT 4533 9007 4532 8861 ECKBERG
Local storm report, Jun 25, 11:14 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 2 SSW BLACK CREEK 44.43N 88.45W
06/25/2016 E1.00 INCH OUTAGAMIE WI AMATEUR RADIO
&&Special weather statement, Jun 26, 12:33 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 AM CDT SUN JUN 26 2016
WIZ010-018>020-030-031-035-036-260700-
SHAWANO WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-PORTAGE WI-WOOD WI-
MARATHON WI-MENOMINEE WI-
1233 AM CDT SUN JUN 26 2016
...THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL CONTINUE TO MOVE OVER
CENTRAL WISCONSIN EARLY THIS MORNING...
AT 1231 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES EAST OF PEARSON TO 6 MILES SOUTHEAST OF
BABCOCK. MOVEMENT WAS SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH A FEW
OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...MARSHFIELD...WESTON...
MERRILL...RIB MOUNTAIN...MOSINEE AND SPENCER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
PARTS OF NORTHEASTERN WISCONSIN.
LAT...LON 4477 9032 4561 8951 4543 8893 4538 8892
4535 8868 4521 8868 4520 8865 4512 8864
4505 8876 4493 8885 4485 8900 4468 8908
4468 8923 4436 8922 4424 8935 4425 9032
TIME...MOT...LOC 0531Z 301DEG 12KT 4532 8887 4420 9008
TDHSpecial weather statement, Jun 26, 1:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
159 AM CDT SUN JUN 26 2016
WIZ020-021-030-031-035>039-045-048-049-073-074-260830-
WAUPACA WI-NORTHERN OCONTO COUNTY WI-SHAWANO WI-PORTAGE WI-
OUTAGAMIE WI-SOUTHERN MARINETTE COUNTY WI-WOOD WI-WINNEBAGO WI-
SOUTHERN OCONTO COUNTY WI-BROWN WI-CALUMET WI-MARATHON WI-
MENOMINEE WI-WAUSHARA WI-
159 AM CDT SUN JUN 26 2016
...LINE OF STRONG THUNDERSTORMS CONTINUES TO MOVE OVER CENTRAL AND
NORTHEAST WISCONSIN EARLY THIS MORNING...
AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEOPIT TO 6 MILES SOUTHWEST OF ADAMS.
MOVEMENT WAS EAST AT 25 MPH.
HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
A FEW OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...STEVENS POINT...SHAWANO...WAUPACA...
WAUTOMA...MENASHA...KAUKAUNA AND LITTLE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
4425 8991 4503 8909 4503 8898 4512 8898
4499 8757 4494 8759 4490 8777 4471 8792
4463 8793 4469 8780 4488 8761 4389 8851
TIME...MOT...LOC 0655Z 285DEG 24KT 4500 8882 4387 8989
TDHLocal storm report, Jun 26, 2:06 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 AM CDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM HEAVY RAIN S PLOVER 44.45N 89.53W
06/26/2016 M1.17 INCH PORTAGE WI CO-OP OBSERVER
SO FAR THIS MORNING.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Special Weather Statement | GRB | Vilas | 91 min |
| Jun 25, 7:49 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 71 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 66 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida, Vilas | 63 min |
| Jun 25, 9:15 PM CDT | Areal Flood Advisory | GRB | Oneida | 6 hr |
| Jun 25, 9:58 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 47 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | GRB | Lincoln | 5 hr |
| Jun 25, 10:45 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 60 min |
| Jun 25, 10:53 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 52 min |
| Jun 25, 11:21 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
| Jun 25, 11:29 PM CDT | Areal Flood Advisory | GRB | Langlade | 4 hr |
| Jun 26, 12:33 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 87 min |
| Jun 26, 1:59 AM CDT | Special Weather Statement | GRB | Brown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more | 91 min |
| Jun 26, 3:10 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 35 min |
| Jun 26, 3:44 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 91 min |
| Jun 26, 3:45 AM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 26, 3:53 AM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 26, 1:15 PM CDT | River Flood Warning | GRB | Oconto | 42 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.